Alert archive / Montana / Wind Chill Warnings in 2014
Wind Chill Warning 4, NWS Glasgow, MT
NWS Glasgow, MT issued this wind chill warning at Feb 5, 2014, 2:31 PM MST for 4 counties in Montana. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2014, 2:31 PM MST (21:31 UTC)
- Expired
- Feb 6, 2014, 12:58 PM MST
- In force
- 22 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Phillips County, MT, Sheridan County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 50 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
984 WWUS45 KGGW 052131 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 231 PM MST WED FEB 5 2014 .WESTERLY WINDS WILL CONTINUE TO COMBINE WITH AN ARCTIC AIRMASS IN PLACE OVER NORTHEAST MONTANA...PRODUCING WIND CHILL READINGS OF 20 TO 45 BELOW ZERO INTO THURSDAY. MTZ018-019-061-061215- /O.UPG.KGGW.WC.Y.0010.000000T0000Z-140206T2000Z/ /O.NEW.KGGW.WC.W.0004.140205T2131Z-140206T2000Z/ DANIELS-SHERIDAN-NORTHERN VALLEY- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE... OPHEIM 231 PM MST WED FEB 5 2014 ...WIND CHILL WARNING IN EFFECT UNTIL 1 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 1 PM MST THURSDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * TIMING...HAZARDOUS WIND CHILLS EXPECTED INTO THURSDAY. * WIND CHILL VALUES...35 TO 45 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 10 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ059-061215- /O.UPG.KGGW.WC.Y.0009.000000T0000Z-140206T2000Z/ /O.NEW.KGGW.WC.W.0004.140205T2131Z-140206T2000Z/ NORTHERN PHILLIPS- INCLUDING THE CITY OF...WHITEWATER 231 PM MST WED FEB 5 2014 ...WIND CHILL WARNING IN EFFECT UNTIL 1 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 1 PM MST THURSDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * TIMING...HAZARDOUS WIND CHILLS EXPECTED INTO THURSDAY. * WIND CHILL VALUES...35 TO 45 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 10 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ024>027-061215- /O.CON.KGGW.WC.Y.0010.000000T0000Z-140206T2000Z/ RICHLAND-DAWSON-PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY... TERRY...WIBAUX 231 PM MST WED FEB 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THURSDAY. * TIMING...HAZARDOUS WIND CHILLS EXPECTED INTO THURSDAY. * WIND CHILL VALUES...20 TO 35 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING...AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ016-017-020>023-060-062-061215- /O.CON.KGGW.WC.Y.0009.000000T0000Z-140206T2000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-SOUTHWEST PHILLIPS- EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WOLF POINT...POPLAR...WINNETT...JORDAN... CIRCLE...ZORTMAN...CULBERTSON 231 PM MST WED FEB 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THURSDAY. * TIMING...HAZARDOUS WIND CHILLS EXPECTED INTO THURSDAY. * WIND CHILL VALUES...20 TO 35 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING...AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
3 follow-up statements
470 WWUS45 KGGW 060332 AAA WSWGGW URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 832 PM MST WED FEB 5 2014 .WESTERLY WINDS WILL CONTINUE TO COMBINE WITH AN ARCTIC AIR MASS IN PLACE OVER NORTHEAST MONTANA...PRODUCING WIND CHILL READINGS OF 20 TO 45 BELOW ZERO INTO THURSDAY. MTZ018-019-059-061100- /O.CAN.KGGW.WC.W.0004.000000T0000Z-140206T2000Z/ /O.EXA.KGGW.WC.Y.0009.000000T0000Z-140206T2000Z/ DANIELS-SHERIDAN-NORTHERN PHILLIPS- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WHITEWATER 832 PM MST WED FEB 5 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM MST THURSDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MST THURSDAY. THE WIND CHILL WARNING HAS BEEN CANCELLED. * TIMING...HAZARDOUS WIND CHILLS EXPECTED INTO THURSDAY. * WIND CHILL VALUES...20 TO 35 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ061-061100- /O.CON.KGGW.WC.W.0004.000000T0000Z-140206T2000Z/ NORTHERN VALLEY- INCLUDING THE CITY OF...OPHEIM 832 PM MST WED FEB 5 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM MST THURSDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM MST THURSDAY. * TIMING...DANGEROUS WIND CHILLS EXPECTED INTO THURSDAY. * WIND CHILL VALUES...35 TO 45 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 10 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ024>027-061100- /O.CON.KGGW.WC.Y.0010.000000T0000Z-140206T2000Z/ RICHLAND-DAWSON-PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY... TERRY...WIBAUX 832 PM MST WED FEB 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THURSDAY. * TIMING...HAZARDOUS WIND CHILLS EXPECTED INTO THURSDAY. * WIND CHILL VALUES...20 TO 35 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ016-017-020>023-060-062-061100- /O.CON.KGGW.WC.Y.0009.000000T0000Z-140206T2000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-SOUTHWEST PHILLIPS- EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WOLF POINT...POPLAR...WINNETT...JORDAN... CIRCLE...ZORTMAN...CULBERTSON 832 PM MST WED FEB 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THURSDAY. * TIMING...HAZARDOUS WIND CHILLS EXPECTED INTO THURSDAY. * WIND CHILL VALUES...20 TO 35 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
494 WWUS45 KGGW 061019 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 319 AM MST THU FEB 6 2014 .WESTERLY WINDS WILL CONTINUE TO COMBINE WITH AN ARCTIC AIR MASS IN PLACE OVER NORTHEAST MONTANA...PRODUCING WIND CHILL READINGS OF 20 TO 45 BELOW ZERO THROUGH THIS MORNING. MTZ061-062000- /O.CON.KGGW.WC.W.0004.000000T0000Z-140206T2000Z/ NORTHERN VALLEY- INCLUDING THE CITY OF...OPHEIM 319 AM MST THU FEB 6 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. * TIMING...DANGEROUS WIND CHILLS EXPECTED UNTIL EARLY THIS AFTERNOON. * WIND CHILL VALUES...35 TO 45 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 10 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ024>027-062000- /O.CON.KGGW.WC.Y.0010.000000T0000Z-140206T2000Z/ RICHLAND-DAWSON-PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY... TERRY...WIBAUX 319 AM MST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. * TIMING...HAZARDOUS WIND CHILLS EXPECTED UNTIL EARLY THIS AFTERNOON. * WIND CHILL VALUES...20 TO 35 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ016>023-059-060-062-062000- /O.CON.KGGW.WC.Y.0009.000000T0000Z-140206T2000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...WINNETT...JORDAN...CIRCLE...WHITEWATER... ZORTMAN...CULBERTSON 319 AM MST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. * TIMING...HAZARDOUS WIND CHILLS EXPECTED UNTIL EARLY THIS AFTERNOON. * WIND CHILL VALUES...20 TO 40 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
942 WWUS45 KGGW 061958 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 1258 PM MST THU FEB 6 2014 .WESTERLY WINDS WILL CONTINUE TO COMBINE WITH AN ARCTIC AIR MASS IN PLACE OVER NORTHEAST MONTANA...PRODUCING WIND CHILL READINGS OF 20 TO 45 BELOW ZERO THROUGH MIDDAY FRIDAY. MTZ061-071200- /O.CAN.KGGW.WC.W.0004.000000T0000Z-140206T2000Z/ /O.EXB.KGGW.WC.Y.0009.000000T0000Z-140207T1900Z/ NORTHERN VALLEY- INCLUDING THE CITY OF...OPHEIM 1258 PM MST THU FEB 6 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST FRIDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST FRIDAY. THE WIND CHILL WARNING HAS BEEN CANCELLED. * TIMING...HAZARDOUS WIND CHILLS EXPECTED UNTIL MIDDAY FRIDAY. * WIND CHILL VALUES...20 TO 40 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ024>027-071200- /O.EXT.KGGW.WC.Y.0010.000000T0000Z-140207T1900Z/ RICHLAND-DAWSON-PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY... TERRY...WIBAUX 1258 PM MST THU FEB 6 2014 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON MST FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL NOON MST FRIDAY. * TIMING...HAZARDOUS WIND CHILLS EXPECTED THROUGH MIDDAY FRIDAY. * WIND CHILL VALUES...20 TO 35 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ016>023-059-060-062-071200- /O.EXT.KGGW.WC.Y.0009.000000T0000Z-140207T1900Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...WINNETT...JORDAN...CIRCLE...WHITEWATER... ZORTMAN...CULBERTSON 1258 PM MST THU FEB 6 2014 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON MST FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL NOON MST FRIDAY. * TIMING...HAZARDOUS WIND CHILLS EXPECTED THROUGH MIDDAY FRIDAY. * WIND CHILL VALUES...20 TO 40 BELOW. * IMPACTS...FROSTBITE CAN OCCUR ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this wind chill warning went out at Feb 5, 10:07 AM MST, 4 hours 24 minutes earlier.
Area forecast discussion, Feb 5, 10:07 AM MST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 1007 AM MST WED FEB 5 2014 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH FRIDAY... GOING FORECAST IN GOOD SHAPE DEPICTING COLD TEMPS AND OCCASIONAL FLURRIES TODAY. ONLY TWEAKS WERE TO CLOUD COVER TO BETTER ACCOUNT FOR BREAKS IN THE CLOUDS...ALSO WARMED THE NORTHEAST CORNER GIVEN A WARMER START TO THE DAY. WIND CHILL ADVISORY LOOKS ON TRACK. GILCHRIST VERY COLD ARCTIC HIGH PRESSURE WILL LINGER ACROSS MONTANA OVER THE NEXT FEW DAYS. UPPER RIDGE FOLDING OVER INTO WESTERN CANADA RESULTS IN A PINCHING OF THE UPPER PATTERN...AND TURNING THE FLOW FROM NORTHWEST TO AN UNUSUAL NORTHEAST. THIS WILL FORCE THE COLD AIR UP AGAINST THE MOUNTAINS AND KEEP TEMPERATURES BELOW ZERO OR IN THE SINGLE DIGITS ABOVE THROUGH FRIDAY MORNING. A BAND OF MID LEVEL CLOUD OVER SOUTHERN SASKATCHEWAN EXPECTED TO SLIDE INTO THE STATE THIS MORNING AS THE EAST-WEST ORIENTED UPPER TROF AXIS ROTATES SOUTH. THIS COULD RESULT IN FEW FLURRIES THROUGHOUT THE DAY. AIRMASS DRIES OUT TONIGHT WITH SOME WEAK MIDLEVEL WARM AIR ADVECTION. ON THURSDAY THE UPPER FLOW PINCHES OFF A LOW OVER THE PACIFIC NORTHWEST...WITH THE MID LATITUDE WESTERLIES REASSERTING THEMSELVES INTO MONTANA BY FRIDAY. THE RETURN OF THE WESTERLIES WILL BRING MOISTURE BACK ACROSS THE DIVIDE TO INTERACT WITH THE SHALLOWING ARCTIC. THE DRY HIGH PRESSURE WILL CONTINUE ITS INFLUENCE OVER NORTHEAST MONTANA LIMITING THE SPREAD OF THIS MOISTURE UNTIL EARLY NEXT WEEK. HIGH PRESSURE WILL KEEP WINDS GENERALLY ON THE LIGHTER SIDE OF 10 MPH BUT WITH THE COLD TEMPERATURES RESULTING IN WIND CHILL VALUES MOSTLY IN THE 30 TO 40 BELOW RANGE WILL MAINTAIN THE WIND CHILL ADVISORY THROUGH THURSDAY MORNING. EBERT .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY... THE LONG TERM FORECAST PERIOD BEGINS AS AN EMBEDDED SHORT-WAVE DISTURBANCE MOVES THROUGH MONTANA. AT THIS TIME...MOST OF THE SUPPORT FOR PRECIPITATION SEEMS TO BE CONFINED TO THE HIGHER ELEVATIONS OF SOUTHERN AND CENTRAL MONTANA...NOT SO MUCH FOR OUR CWA. BY SUNDAY...A NORTHWESTERLY FLOW ALOFT SETS UP...THEN PERSISTS OVER THE REGION. UNFORTUNATELY...THE COLDER INFLUENCE FROM THE OVER-REACHING CANADIAN AIR MASS STILL HOLDS SWAY OVER OUR CWA THROUGH AT LEAST MONDAY. MANY LOCATIONS ARE NOT EXPECTED TO SEE A THAW OR ANYTHING CLOSE TO IT UNTIL TUESDAY OR WEDNESDAY NEXT WEEK. THE OVERALL FLOW PATTERN SHOWS RELATIVELY GOOD AGREEMENT THROUGHOUT THE FORECAST PERIOD...SO WOULD TEND TO ADVERTISE A FAIRLY MODERATE TO HIGH CONFIDENCE IN THE FORECAST...ESPECIALLY THROUGH MONDAY BEFORE MODEL QPF OUTPUT BEGINS TO SHOW MORE DISAGREEMENT. GENERALLY SPEAKING THROUGH MONDAY...THE SENSIBLE WEATHER WILL BE CALM TOWARD THE NORTHEAST WITH A FEW PERIODS OF SLIGHT CHANCE FOR SNOW BRUSHING UP AGAINST OUR SOUTHWESTERN ZONES - SUNDAY AND MONDAY. TOWARD THE END OF THIS FORECAST PERIOD...MODEL OUTPUT SEEMS LIKE IT IS TRYING TO HINT AT A MORE ACTIVE PATTERN...BRINGING MORE ACCUMULATING PRECIPITATION TO OUR CWA - THE DETAILS OF WHICH OF COURSE ARE TOO HAZY THIS FAR OUT. BMICKELSON && .AVIATION... FLIGHT CATEGORY: MAINLY VFR... WITH BRIEF PERIODS OF MVFR CEILINGS POSSIBLE. SYNOPSIS: CLEAR SKIES WILL BE PUNCTUATED BY LINGERING HIGH MVFR CLOUD COVER. THESE CLOUDS MAY LAST WELL INTO THE EVENING. ISOLATED FLURRIES WILL BE POSSIBLE UNDER ANY CLOUD BANKS. AREA WINDS: OUT OF THE NORTHWEST AROUND 10 KTS. GAH && .GLASGOW WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 1 PM MST THURSDAY FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...DANIELS... EASTERN ROOSEVELT...GARFIELD...MCCONE...NORTHERN PHILLIPS... NORTHERN VALLEY...PETROLEUM...SHERIDAN...SOUTHWEST PHILLIPS... WESTERN ROOSEVELT. WIND CHILL ADVISORY UNTIL 1 PM MST THURSDAY FOR DAWSON... PRAIRIE...RICHLAND...WIBAUX. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Feb 5, 3:15 AM MST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 315 AM MST WED FEB 5 2014 MTZ016>027-059>062-061100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 315 AM MST WED FEB 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT AN ARCTIC AIR MASS WILL COMBINE WITH NORTHWEST WINDS AROUND 10 MPH TO CREATE DANGEROUS WIND CHILLS ACROSS THE REGION. WIND CHILL ADVISORIES ARE IN EFFECT FOR VALUES BETWEEN 20 AND 40 BELOW ZERO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE ARCTIC AIR MASS AND DANGEROUS WIND CHILLS WILL LINGER ACROSS THE REGION THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 8:59 PM MST | Wind Chill Advisory | GGW | Daniels, Dawson, Prairie, Richland, Sheridan, Valley and 1 more | 61 hr |
Nearby
Wind Chill Warnings in Montana, 2014Every wind chill warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.